MAUDE Adverse Event Report: DEPUY MITEK LLC US SCR/WASH DEPTH GAUGE *EA; SURGICAL DEPTH GAUGE, REUSABLE

DEPUY MITEK LLC US SCR/WASH DEPTH GAUGE *EA; SURGICAL DEPTH GAUGE, REUSABLE
Model Number 219024
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4) - incomplete.
 
Event or Problem Description
It was reported via email by the sales rep that his n/c replacement device has the same failure as his original complaint ((b)(4)) which was the customer's depth gauge is measuring 4-5mm incorrectly.Sales rep provided a photo.This device is being returned.
 
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.The manufacturer contact name has been updated as (b)(4).Contact phone number and email address have been updated accordingly.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SURGICAL DEPTH GAUGE, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7694202
Report Number1221934-2018-53746
Device Sequence Number11095171
Product Code LXH
UDI-Device Identifier10886705005390
UDI-Public(01)10886705005390(10)INCOMPLETE
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219024
Device Catalogue Number219024
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1